# SDR MASA200500173

- Difficulty date: March 3, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 3,184 hours, 2,276 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6043 PDX TO LAS.  DECLARED EMERGENCY DUE TO STAB AND MACH TRIM CAUTION MESSAGE.  MAINTENANCE COMPLIED WITH THE SPOST AND NO FURTHER FAULTS NOTED.
